MathSciNet Relay Station
MathSciNet bibliographic data
MR1984752 (2004c:60235) 60J65 (45D05)
Peskir, Goran On integral equations arising in the first-passage problem for Brownian motion. J. Integral Equations Appl. 14 (2002), no. 4, 397–423.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement